# SDR ASAA2022090739875

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737
- Aircraft serial: 35181
- Aircraft time: 57,805 hours, 17,188 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400018160
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE #5 PLATFORM SIDE SEAL IS TORN. GROUNDED - YES. REMOVED & REPLACED #5 PLATFORM FROM #2 ENG PER ASA T/C 78472010.
